Advertisement

Maximum Likelihood Estimates

  • Anirban DasGupta
Part of the Springer Texts in Statistics book series (STS)

Keywords

Maximum Likelihood Estimate Asymptotic Distribution Fisher Information Asymptotic Normality Exponential Family 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Bai, Z.D. and Rao, C.R. (1991). Edgeworth expansion of a function of sample means, Ann. Stat., 19(3), 1295–1315.MATHCrossRefMathSciNetGoogle Scholar
  2. Basu, D. (1955). An inconsistency of the method of maximum likelihood, Ann. Math. Stat., 26, 144–145.CrossRefGoogle Scholar
  3. Bhattacharya, R.N. and Ghosh, J.K. (1978). On the validity of the formal Edgeworth expansion, Ann. Stat., 2, 434–451.CrossRefMathSciNetGoogle Scholar
  4. Bickel, P.J. and Doksum, K. (2001). Mathematical Statistics: Basic Ideas and Selected Topics, Vol. I, Prentice-Hall, Upper Saddle River, NJ.Google Scholar
  5. Brown, L.D. (1986). Fundamentals of Statistical Exponential Families, IMS Lecture Notes Monograph Series, Vol. 9, Institute of Mathematical Statistics, Hayward, CA.Google Scholar
  6. DasGupta, A. (2004). On the risk function of superefficient estimates, preprint.Google Scholar
  7. Efron, B. (1975). Defining the curvature of a statistical problem, with applications to second order efficiency, Ann. Stat., 3(6), 1189–1242.MATHCrossRefMathSciNetGoogle Scholar
  8. Ghosh, M. (1994). On some Bayesian solutions of the Neyman-Scott problem, Statistical Decision Theory and Related Topics, Vol. V, J. Berger and S.S. Gupta (eds.), Springer-Verlag, New York, 267–276.Google Scholar
  9. James, W. and Stein, C. (1961). Estimation with quadratic loss, Proceedings of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, I, J. Neyman (ed.), University of California, Berkeley, 361–379.Google Scholar
  10. LeCam, L. (1953). On some asymptotic properties of maximum likelihood estimates and related Bayes estimates, Univ. Calif. Publ., 1, 277–330.MathSciNetGoogle Scholar
  11. Lehmann, E.L. and Casella, G. (1998). Theory of Point Estimation, 2nd ed., Springer, New York.MATHGoogle Scholar
  12. McLachlan, G. and Krishnan, T. (1997). The EM Algorithm and Extensions, John Wiley, New York.MATHGoogle Scholar
  13. Neyman, J. and Scott, E. (1948). Consistent estimates based on partially consistent observations, Econometrica, 16, 1–32.CrossRefMathSciNetGoogle Scholar
  14. Perlman, M.D. (1983). The limiting behavior of multiple roots of the likelihood equation, in Recent Advances in Statistics, M. Rizui, J.S. Rustagis and D. Siegmund (eds.), Academic Press, New York, 339–370.Google Scholar
  15. Pfanzagl, J. (1973). The accuracy of the normal approximation for estimates of vector parameters, Z. Wahr. Verw. Geb., 25, 171–198.MATHCrossRefMathSciNetGoogle Scholar
  16. Rao, C.R. (1961). Asymptotic efficiency and limiting information, Proceeding of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, J. Neyman (ed.), Vol. I, University of California, Berkeley, 531–545.Google Scholar
  17. Rao, C.R. (1962). Efficient estimates and optimum inference procedures in large samples, J. R. Stat. Soc. Ser. B, 24, 46–72.Google Scholar
  18. Rao, C.R. (1963). Criteria of estimation in large samples, Sankhya Ser. A, 25, 189–206.MATHMathSciNetGoogle Scholar
  19. van der vaart, A. (1998). Superefficiency: Festschrift for Lucien LeCam, Springer, New York, 397–410.Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Anirban DasGupta
    • 1
  1. 1.Department of StatisticsPurdue UniversityWest Lafayette

Personalised recommendations